# SDR HEEA0010367

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing Cage
- Part number: 230312683
- Condition: Defective
- Location: Eng Nr 3 & 4
- Component: 23031252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRUE UP 3 & 4 BEARING CAGE I.D. ON MACHINING. INSTALLED A NEW 3 & 4 BEARING CAGE.
